Alert archive / Indiana / Wind Chill Advisories in 2015
Wind Chill Advisory 7, NWS Indianapolis, IN
NWS Indianapolis, IN issued this wind chill advisory at Feb 26, 2015, 3:49 PM EST for 18 counties in Indiana. It took effect at Feb 27, 2015, 4:00 AM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2015, 3:49 PM EST (20:49 UTC)
- In effect from
- Feb 27, 2015, 4:00 AM EST
- Expired
- Feb 27, 2015, 10:19 AM EST
- In force
- 6 hr
- Issued by
- NWS Indianapolis, IN
Counties Boone County, IN, Carroll County, IN, Clinton County, IN, Delaware County, IN, Fountain County, IN, Hamilton County, IN, Hancock County, IN, Henry County, IN, Howard County, IN, Madison County, IN, Montgomery County, IN, Parke County, IN, Randolph County, IN, Rush County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 46 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.8 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 550 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
004 WWUS43 KIND 262049 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 349 PM EST THU FEB 26 2015 ...WIND CHILL ADVISORY 4 AM LATE TONIGHT TO 11 AM FRIDAY... INZ021-028>031-035>044-048-049-057-270500- /O.NEW.KIND.WC.Y.0007.150227T0900Z-150227T1600Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- HANCOCK-HENRY-RUSH- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE 349 PM EST THU FEB 26 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 4 AM TO 11 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 11 AM EST FRIDAY. * WIND CHILL VALUES...AROUND 15 BELOW ARE POSSIBLE LATE TONIGHT AND FRIDAY MORNING. * OTHER IMPACTS...LOW TEMPERATURES WILL BE FROM ZERO TO 5 BELOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ JH
3 follow-up statements
069 WWUS43 KIND 270307 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1007 PM EST THU FEB 26 2015 ...WIND CHILL ADVISORY 4 AM LATE TONIGHT TO 11 AM FRIDAY... INZ021-028>031-035>044-048-049-057-271115- /O.CON.KIND.WC.Y.0007.150227T0900Z-150227T1600Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- HANCOCK-HENRY-RUSH- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE 1007 PM EST THU FEB 26 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 4 AM TO 11 AM EST FRIDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 4 AM TO 11 AM EST FRIDAY. * WIND CHILL VALUES...AROUND 15 BELOW ARE POSSIBLE LATE TONIGHT AND FRIDAY MORNING. * OTHER IMPACTS...LOW TEMPERATURES WILL BE FROM ZERO TO 5 BELOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
102 WWUS43 KIND 270905 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 405 AM EST FRI FEB 27 2015 INZ021-028>031-035>044-048-049-057-271600- /O.CON.KIND.WC.Y.0007.000000T0000Z-150227T1600Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- HANCOCK-HENRY-RUSH- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE 405 AM EST FRI FEB 27 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... * WIND CHILL VALUES...AROUND 15 BELOW ARE POSSIBLE THROUGH MID MORNING. * OTHER IMPACTS...LOW TEMPERATURES WILL BE FROM ZERO TO 5 BELOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
663 WWUS43 KIND 271519 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1019 AM EST FRI FEB 27 2015 ...WIND CHILL ADVISORY HAS BEEN CANCELLED... INZ021-028>031-035>044-048-049-057-271630- /O.CAN.KIND.WC.Y.0007.000000T0000Z-150227T1600Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- HANCOCK-HENRY-RUSH- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE 1019 AM EST FRI FEB 27 2015 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELLED THE WIND CHILL ADVISORY. WIND CHILLS HAVE RISEN TO 5 TO 10 BELOW AND WILL CONTINUE TO RISE THIS MORNING. $$ JH
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this wind chill advisory went out at Feb 26, 3:40 PM EST, 9 minutes earlier.
Area forecast discussion, Feb 26, 3:40 PM EST, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 340 PM EST THU FEB 26 2015 .UPDATE... SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 340 PM EST THU FEB 26 2015 A FEW FLURRIES MAY LINGER INTO THIS EVENING. OTHERWISE...PARTIAL CLEARING WILL BE THE RULE LATE TONIGHT AND FRIDAY AS ARCTIC HIGH PRESSURE OVER THE NORTHERN PLAINS BUILDS OUR WAY. THIS HIGH PRESSURE WILL MOVE ON TO SOUTHERN NEW ENGLAND BY SATURDAY AND A STRONG UPPER DISTURBANCE WILL MOVE OUR WAY LATE SATURDAY NIGHT AND SUNDAY BRINGING ACCUMULATING SNOWS TO NORTH AND CENTRAL SECTIONS AND MIXED PRECIPITATION TO OUR SOUTH. THERE WILL BE A BREAK MONDAY AND THEN ANOTHER SYSTEM WILL BRING RAIN TO OUR SYSTEM BY TUESDAY. THIS PRECIPITATION MAY BEGIN AS FREEZING RAIN MONDAY NIGHT AND MIXED PRECIPITATION IS POSSIBLE OVER NORTHERN SECTIONS TUESDAY NIGHT AND WEDNESDAY. FINALLY THERE IS A SLIGHT CHANCE OF LIGHT SNOW WEDNESDAY NIGHT AND THURSDAY AS COLDER AIR MOVES BACK INTO OUR REGION. && .NEAR TERM /TONIGHT AND FRIDAY/... ISSUED AT 340 PM EST THU FEB 26 2015 SATELLITE INDICATED LOTS OF CLOUDS ACROSS INDIANA AND MOST OF ILLINOIS. LIGHT SNOW SHOWERS WERE OCCURRING ACROSS PARTS OF ILLINOIS. WITH LOSS OF DAY TIME HEATING...EXPECT ONLY A FEW FLURRIES THIS EVENING AND THEN DECREASING CLOUDS LATER TONIGHT AS DRIER AIR SPREADS IN. THE MAIN ISSUE TONIGHT WILL BE VERY COLD TEMPERATURES ALONG WITH LIGHT WINDS. THERE SHOULD BE PRETTY GOOD RADIATIONAL COOLING LATE TONIGHT AND CUT TEMPERATURES A LITTLE. I WAS A LITTLE MORE CONSERVATIVE WITH MY TEMPERATURES HOWEVER...AS SKIES MAY NOT CLEAR COMPLETELY. NERVELESS IT LOOKS LIKE NORTHERN SECTIONS MAY BE COLD ENOUGH LATE TONIGHT AND FRIDAY MORNING FOR LOWEST WINDS CHILLS NEAR 15 BELOW. THUS WILL ISSUE A WIND CHILL ADVISORY FROM 4 AM TO 11 AM FOR THE NORTHERN THIRD TO HALF OF OUR REGION. FRIDAY WILL BE MOSTLY SUNNY AS HIGH PRESSURE MOVES EAST ACROSS OUR REGION. EVEN THOUGH AIR MASS IS QUITE COLD...WENT SLIGHTLY ABOVE MOS TEMPERATURES GIVEN A DECENT AMOUNT OF SUNSHINE FRIDAY. LOWS TONIGHT WILL RANGE FROM 4 BELOW NORTHEAST TO 6 ABOVE SOUTH AND HIGHS FRIDAY WILL RANGE FROM THE LOWER TEENS NORTH TO NEAR 20 SOUTH. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... ISSUED AT 340 PM EST THU FEB 26 2015 HIGH PRESSURE WILL CONTINUE TO BRING COLD BUT QUIET WEATHER FRIDAY NIGHT AND SATURDAY AS IT MOVES TO SOUTHERN NEW ENGLAND. THEN ALL MODELS SPREAD PRECIPITATION ACROSS OUR REGION LATER SATURDAY NIGHT THROUGH SUNDAY EVENING AS A UPPER DISTURBANCE MOVES ACROSS OUR REGION. LOW LEVEL THICKNESS INDICATE ALL SNOW OVER NORTHERN SECTIONS...WHILE SOUTHERN SECTIONS MAY START OUT AS SNOW AND THEN CHANGE TO RAIN SUNDAY. THERE MAY ALSO BE A PERIOD OF FREEZING RAIN DURING THIS CHANGE OVER. WENT CLOSE TO HPC SNOW AMOUNTS WHICH INDICATED 5 TO 7 INCHES FAR NORTH TO MAYBE AN INCH OR TWO SOUTH. THE NAM INDICATED PRECIPITATION SHOULD BE OVER BY SUNDAY EVENING...WHILE THE GFS WAS ALMOST 12 HOURS LATER IN ENDING PRECIPITATION. WENT WITH A BLEND WITH PRECIPITATION ENDING MOST AREAS BY LATE SUNDAY EVENING. CONCERNING TEMPERATURES...WENT WITH A MOS BLEND MOST AREAS. TEMPERATURES MAY RISE A LITTLE LATE SATURDAY NIGHT AND ON SUNDAY CUT A FEW DEGREES ACROSS NORTHERN SECTIONS. && .LONG TERM /MONDAY THROUGH THURSDAY/... ISSUED AT 249 PM EST THU FEB 26 2015 FOR THE MOST PART...MODELS ARE CLOSE ENOUGH IN THE BIG PICTURE THAT THE SUPERBLEND INITIALIZATION WAS ACCEPTED FOR MOST ITEMS. HOWEVER...SOME CHANGES NOTED BELOW. UPPER FLOW WILL BE SOUTHWEST ACROSS CENTRAL INDIANA THROUGH MUCH OF THE PERIOD...ALLOWING TEMPERATURES NEAR TO PERHAPS ABOVE NORMAL ALONG WITH GOOD CHANCES FOR PRECIPITATION. MONDAY SHOULD BE DRY IN BETWEEN SYSTEMS. HOWEVER MOISTURE AND FORCING ARRIVE MONDAY NIGHT AND RAMP UP TUESDAY AS A LOW PRESSURE SYSTEM MOVES IN. GFS LOOKS JUST TOO AGGRESSIVE IN BRINGING IN WARM AND MOIST AIR...EVEN BRINGING SURFACE DEWPOINTS NEAR 60 TO FAR SOUTHERN SECTIONS OF CENTRAL INDIANA. PREFER GOING CLOSER TO THE ECMWF WHICH IS NOT AS AGGRESSIVE. THUS CUT SUPERBLEND/S TEMPERATURES TUESDAY INTO WEDNESDAY. STILL SOME PRECIPITATION TYPE QUESTIONS WHICH WILL DEPEND ON HOW FAST PRECIPITATION ARRIVES MONDAY NIGHT AS WELL AS THE WARM AIR. WILL KEEP A WINTRY MIX GOING MONDAY NIGHT WITH FREEZING RAIN MENTIONED EARLY TUESDAY. ENOUGH COLD AIR WILL SNEAK BACK IN TUESDAY NIGHT/WEDNESDAY TO GO RAIN/SNOW NORTH AND RAIN SOUTH. UPPER TROUGH BUILDS INTO THE AREA ON THURSDAY. NOT CONFIDENT THAT ANY PRECIPITATION WILL OCCUR BUT WILL KEEP TOKEN 20 POPS FOR NOW. && .AVIATION /DISCUSSION FOR THE 261800Z TAF ISSUANCE/... ISSUED AT 1146 AM EST THU FEB 26 2015 PREDOMINANT MVFR EXPECTED INTO THE EVENING WITH SCATTERED SNOW SHOWERS...THEN VFR. ORGANIZED SNOW HAS COME TO AN END AT THE TAF SITES...BUT SCATTERED SNOW SHOWERS WILL CONTINUE THROUGH THE AFTERNOON. CANNOT RULE OUT BRIEF IFR CONDITIONS IF A SNOW SHOWER HITS A SITE. OTHERWISE EXPECT GENERAL MVFR CEILINGS FOR MUCH OF THE FIRST HALF OF THE TAF PERIOD. MOST CEILINGS WILL BREAK UP OVERNIGHT...WITH PERHAPS THE EXCEPTION OF A LAKE BAND OF CLOUDS THAT WILL PASS SOMEWHERE OVER THE AREA. VFR EXPECTED FRIDAY. && .IND WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM 4 AM TO 11 AM EST FRIDAY FOR INZ021- 028>031-035>044-048-049-057. SYNOPSIS...JH NEAR TERM...JH SHORT TERM...JH LONG TERM...50 AVIATION...50 VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Feb 26, 5:58 AM EST, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 558 AM EST THU FEB 26 2015 INZ021-028-029-035-043-271100- CARROLL-WARREN-TIPPECANOE-FOUNTAIN-VERMILLION- 558 AM EST THU FEB 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: ACCUMULATING SNOW TODAY. WIND CHILLS -5 TO -15 TONIGHT. HAZARDS: SLICK ROADS FROM SNOW. COLD WIND CHILLS. TIMING: SNOW THROUGH THE DAY. WIND CHILLS BELOW ZERO LATE TONIGHT. DISCUSSION: A CLIPPER SYSTEM WILL BRING SNOW TO CENTRAL INDIANA TODAY. STORM TOTAL SNOW OF AROUND 1 TO 2 INCHES IS POSSIBLE. ARCTIC HIGH PRESSURE BUILDING IN WILL BRING COLD WIND CHILLS TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: BELOW ZERO TEMPERATURES AND WIND CHILLS ARE EXPECTED EARLY FRIDAY MORNING AND EARLY SATURDAY MORNING. THERE ARE CHANCES FOR SNOW AND MIXED PRECIPITATION AT TIMES FROM SATURDAY NIGHT THROUGH TUESDAY NIGHT. A WINTRY MIX COULD INCLUDE ICE MONDAY NIGHT AND TUESDAY NIGHT. LIGHT TO MODERATE SNOW AMOUNTS ARE POSSIBLE SATURDAY NIGHT INTO SUNDAY. DISCUSSION: ARCTIC HIGH PRESSURE WILL BRING BELOW ZERO TEMPERATURES AND WIND CHILLS BACK INTO THE AREA FOR EARLY FRIDAY AND SATURDAY MORNINGS. UPPER WAVES MOVING THROUGH THE AREA WILL BRING CHANCES FOR SNOW AND A WINTRY PRECIPITATION MIX FOR MUCH OF THE WEEKEND AND INTO THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ030-031-036>042-044>049-051-052-271100- CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-DELAWARE- RANDOLPH-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY- 558 AM EST THU FEB 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: ACCUMULATING SNOW TODAY. WIND CHILLS -5 TO -15 TONIGHT. HAZARDS: SLICK ROADS FROM SNOW. COLD WIND CHILLS. TIMING: SNOW THROUGH THE DAY. WIND CHILLS BELOW ZERO LATE TONIGHT. DISCUSSION: A CLIPPER SYSTEM WILL BRING CHANCES FOR SNOW TO CENTRAL INDIANA TONIGHT. AROUND AN INCH OF SNOW IS POSSIBLE. ARCTIC HIGH PRESSURE BUILDING IN WILL BRING COLD WIND CHILLS TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: BELOW ZERO TEMPERATURES AND WIND CHILLS ARE EXPECTED EARLY FRIDAY MORNING AND EARLY SATURDAY MORNING. THERE ARE CHANCES FOR SNOW AND MIXED PRECIPITATION AT TIMES FROM SATURDAY NIGHT THROUGH TUESDAY NIGHT. A WINTRY MIX COULD INCLUDE ICE MONDAY NIGHT AND TUESDAY NIGHT. LIGHT TO MODERATE SNOW AMOUNTS ARE POSSIBLE SATURDAY NIGHT INTO SUNDAY. DISCUSSION: ARCTIC HIGH PRESSURE WILL BRING BELOW ZERO TEMPERATURES AND WIND CHILLS BACK INTO THE AREA FOR EARLY FRIDAY AND SATURDAY MORNINGS. UPPER WAVES MOVING THROUGH THE AREA WILL BRING CHANCES FOR SNOW AND A WINTRY PRECIPITATION MIX FOR MUCH OF THE WEEKEND AND INTO THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ053>057-060>065-067>072-271100- OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN- BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 558 AM EST THU FEB 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: ACCUMULATING SNOW TODAY. WIND CHILLS -5 TO -15 TONIGHT. HAZARDS: SLICK ROADS FROM SNOW. COLD WIND CHILLS. TIMING: SNOW THROUGH THE DAY. WIND CHILLS BELOW ZERO LATE TONIGHT. DISCUSSION: A CLIPPER SYSTEM WILL BRING CHANCES FOR SNOW TO CENTRAL INDIANA TONIGHT. SNOW ACCUMULATIONS WILL BE LESS THAN 1/2 INCH. ARCTIC HIGH PRESSURE BUILDING IN WILL BRING COLD WIND CHILLS TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: BELOW ZERO TEMPERATURES AND WIND CHILLS ARE EXPECTED EARLY FRIDAY MORNING AND EARLY SATURDAY MORNING. THERE ARE CHANCES FOR SNOW AND MIXED PRECIPITATION AT TIMES FROM SATURDAY NIGHT THROUGH TUESDAY NIGHT. A WINTRY MIX COULD INCLUDE ICE MONDAY NIGHT AND TUESDAY NIGHT. LIGHT TO MODERATE SNOW AMOUNTS ARE POSSIBLE SATURDAY NIGHT INTO SUNDAY. DISCUSSION: ARCTIC HIGH PRESSURE WILL BRING BELOW ZERO TEMPERATURES AND WIND CHILLS BACK INTO THE AREA FOR EARLY FRIDAY AND SATURDAY MORNINGS. UPPER WAVES MOVING THROUGH THE AREA WILL BRING CHANCES FOR SNOW AND A WINTRY PRECIPITATION MIX FOR MUCH OF THE WEEKEND AND INTO THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) CP
Nearby
Wind Chill Advisories in Indiana, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.